# SDR 2019FA0000228

- Difficulty date: July 22, 2019
- Submitted: July 22, 2019
- Operation: General aviation
- Aircraft: N30DJ
- Make and model: Gulstm GIV
- Aircraft serial: 1269
- Aircraft time: 9,503 hours, 4,712 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Rivet
- Condition: Loose
- Location: Vertical Stab
- Part time: 9,503 hours, 4,712 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT CAME IN FOR AN INSPECTION AND WE NOTICED THE BOTTOM ROW OF RIVETS NEXT TO THE FUSELAGE ON BOTH SIDES OF THE VERTICAL STABILIZER HAVE BEEN WORKING. WE CONTACTED GULFSTREAM AND ARE WORKING TO GET A FIX FOR THE ISSUE.
